MathSciNet Relay Station
MathSciNet bibliographic data
MR1749438 (2001b:35152) 35K55 (35K10 35K65)
Kinnunen, Juha; Lewis, John L. Higher integrability for parabolic systems of $p$-Laplacian type. Duke Math. J. 102 (2000), no. 2, 253–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement